International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go

Content: Volume 1, Issue 1

Open AccessArticle
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 11, 2013Views: 7866Downloads: 4034
Figure of 3
Open AccessArticle
Enhanced (G’/G)-Expansion Method to Find the Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 6-12. DOI: 10.12691/ijpdea-1-1-2
Pub. Date: November 11, 2013Views: 9938Downloads: 5757
Figure of 4
Open AccessArticle
Existence and Nonexistence of Weak Positive Solution for Classes of 3 × 3 P-Laplacian Elliptic Systems
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 13-17. DOI: 10.12691/ijpdea-1-1-3
Pub. Date: December 23, 2013Views: 6879Downloads: 3265